If yes do you experience any negative side effects?
hi! I take lamictal. I would say drowsiness is a side effect for me. I take 150 mg every day.
I haven’t noticed anything other than, though. It was good for stabilizing my moods. It helps me be more productive, too.
I also take abilify, prozac, and buspar—those caused other side effects like weight gain, so I don’t know if lamictal causes weight gain or not, since I added lamictal fairly recently to the medicine cocktail I am on…might not cause weight gain, but it does make me drowsy so I take it at night.
Thanks for the reply I think I’m gonna try taking it at night as well.
I was on Lamictal for a while, my experience with it was not the greatest.
It made me mood cycle too much and kept me hypomanic for the most part - I acted very silly on it most of the time.
Also, it made me very wired and anxious, I could not tolerate more than 50 mg.
I no longer take it.
I had an allergic reaction to it, just drug rash, but stopped taking it after 2 weeks.
I am on 100 mg and i dont have any side effects
Very sedating, but I took it at night. A little bit more spacey than usual during the day.
Had to discontinue due to rash.
I’ve been taking it since dec/jan, up to 150mg. I don’t think I’ve experienced any side effects. I think I could probably increase the dose some more. It’s been weight neutral for me and I take it at bedtime.